# SDR DALA2021110306777

- Difficulty date: October 30, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 90,123 hours, 23,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6802 FA STATED THE R1 DOOR ARM/DISARM LEVEL (RED TO GREEN) WAS VERY DIFFICULT TO MOVE. CORRECTIVE ACTION: READJUSTED R1 DOOR RAFT MOUNTING TENSION SCREW. OPS CHK NML. REF B757 AMM 25-66. (7001412)
